MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM TI LOCKING SCR SLF-TPNG WITH STARDRIVE RECESS 24MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM TI LOCKING SCR SLF-TPNG WITH STARDRIVE RECESS 24MM; SCREW, FIXATION, BONE
Model Number 412.824
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s identifier, date of birth/age and weight are unknown.Date of postoperative screw breakage is unknown.Additional device product code: hrs.Date of original implant is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a revision surgery took place on (b)(6) 2018 after the patient presented pain in the wrist following an unknown procedure.X-rays were taken and revealed broken screws and loss of reduction.The surgeon removed the four broken screws, an unknown quantity of locking screws (not broken) and the 2.4 va-lcp two column plate and replaced them with a competitor¿s product (hand innovations).No fragments were generated from the broken screws.The revision surgery was completed successfully with no delays and no harm to the patient.Concomitant devices reported: 2.4mm ti va-lcp 2-clmn vlr (part 04.111.631, lot unknown, qty 1), unknown locking screws (part unknown, lot unknown, qty unknown).This is report 2 of 4 for complaint (b)(4).

Brand Name
2.4MM TI LOCKING SCR SLF-TPNG WITH STARDRIVE RECESS 24MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7455829
Report Number2939274-2018-51899
Device Sequence Number1372978
Product Code HWC
UDI-Device Identifier10886982211668
UDI-Public(01)10886982211668
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number412.824
Device Catalogue Number412.824
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;